$L^2$ solvability of boundary value problems for divergence form parabolic equations with complex coefficients. Nyström, K. J. Differential Equations, 262(3):2808–2939, 2017.
bibtex   
@article{MR3582246,
	Author = {Nystr\"{o}m, Kaj},
	Date-Added = {2019-11-12 20:40:54 +0100},
	Date-Modified = {2019-11-13 07:39:41 +0100},
	Fjournal = {Journal of Differential Equations},
	Issn = {0022-0396},
	Journal = {J. Differential Equations},
	Mrclass = {35K20 (31B10 35B65)},
	Mrnumber = {3582246},
	Number = {3},
	Pages = {2808--2939},
	Title = {{$L^2$} solvability of boundary value problems for divergence form parabolic equations with complex coefficients},
	Volume = {262},
	Year = {2017},
	Bdsk-Url-1 = {https://doi-org.proxy.ub.umu.se/10.1016/j.jde.2016.11.011},
	Bdsk-Url-2 = {https://doi.org/10.1016/j.jde.2016.11.011}}
Downloads: 0